RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 4(280), Pages 183–184 (Mi umn4653)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR

Mikhail Zakharovich Solomyak (on his sixtieth birthday)

M. Sh. Birman, S. G. Krein, O. A. Ladyzhenskaya, G. V. Rozenblum, Yu. G. Safarov


Full text: PDF file (228 kB)

English version:
Russian Mathematical Surveys, 1991, 46:4, 217–219

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 46Bxx, 46E35

Citation: M. Sh. Birman, S. G. Krein, O. A. Ladyzhenskaya, G. V. Rozenblum, Yu. G. Safarov, “Mikhail Zakharovich Solomyak (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 46:4(280) (1991), 183–184; Russian Math. Surveys, 46:4 (1991), 217–219

Citation in format AMSBIB
\Bibitem{BirKreLad91}
\by M.~Sh.~Birman, S.~G.~Krein, O.~A.~Ladyzhenskaya, G.~V.~Rozenblum, Yu.~G.~Safarov
\paper Mikhail Zakharovich Solomyak (on his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 4(280)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn4653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138976}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..217B}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 4
\pages 217--219
\crossref{https://doi.org/10.1070/RM1991v046n04ABEH002828}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JA72400026}


Linking options:
  • http://mi.mathnet.ru/eng/umn4653
  • http://mi.mathnet.ru/eng/umn/v46/i4/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:493
    Full text:169
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019